# SDR SWAA2024050272268

- Difficulty date: April 8, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 19,664 hours, 10,091 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 120DF AT FWD CARGO COMPARTMENT 2024-254483<[01] REPLACED FLOOR PANEL 120CF FWD CARGO COMPARTMENT IAW B737-800 AMM 25-52-01-201-801 AND DWG 453A1610; SHEET 13; REV F. MATERIA USED ALUMINUM SHEET 2024-T3 0.071?; PO: 2022 208767. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED FLOOR PANEL 120CF FWD CARGO COMPARTMENT IAW B737-800 AMM 25-52-01-201-801 AND DWG 453A1610; SHEET 13; REV F. MATERIA USED ALUMINUM SHEET 2024-T3 0.071?; PO: 2022 208767. SEE INDIVIDUAL SIGN OFF BELOW. JOB COMPLETED.;[03] CORRECTIVE STEP 1. REPLACED FLOOR PANEL 120DF FWD CARGO COMPARTMENT IAW B737-800 AMM 25-52-01-201-801 AND DWG 453A1610; SHEET 13; REV F. MATERIA USED ALUMINUM SHEET 2024-T3 0.071?; PO: 2022 208767. SEE INDIVIDUAL SIGN OFF BELOW;[04] REPLACED FLOOR PANEL 120DF FWD CARGO COMPARTMENT IAW B737-800 AMM 25-52-01-201-801 AND DWG 453A1610; SHEET 13; REV F. MATERIA USED ALUMINUM SHEET 2024-T3 0.071?; PO: 2022 208767. SEE INDIVIDUAL SIGN OFF BELOW. JOB COMPLETED.
